# SDR DALA2024050905077

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948 Lbl35-48
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM HAS CORROSION AT STA 947.5 LBL35 AND LBL48 WL208. REMOVED AFT CABIN FLOORBEAM AT STA 947.5 LBL35 AND LBL48 WL208 AND REPLACED IAW B737 SRM 51-40-02-0G AND DWG 147A5650.
